MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000305052

Медицинская библиотека · Case reports in dermatology · 2010

Photoallergic Contact Dermatitis due to Ketoprofen and Hydrogenated Rosin Glycerol Ester.

Rindo Tomoko, Oiso Naoki, Yamadori Yoshika, Hirao Ayaka, Kawara Shigeru, Kawada Akira

Клинический случайСтатьяПеревод в очереди

Аннотация

A topical application of a nonsteroidal anti-inflammatory drug (NSAID) may induct an adverse reaction of photoallergic contact dermatitis. The occlusive usage may provoke concomitant photoallergic sensitizations to an NSAID and other ingredients. We describe a 58-year-old woman with photoallergic contact dermatitis from ketoprofen and hydrogenated rosin glycerol ester in the applied compress. Our case indicates that photopatch testing with all ingredients is required to verify the actual photoallergen(s).

Для цитирования: Rindo Tomoko, Oiso Naoki, Yamadori Yoshika, Hirao Ayaka, Kawara Shigeru, Kawada Akira. Photoallergic Contact Dermatitis due to Ketoprofen and Hydrogenated Rosin Glycerol Ester.. Case reports in dermatology. 2010. DOI: 10.1159/000305052.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.